Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 15, NWS Gaylord, MI

February 13, 2017

NWS Gaylord, MI issued this small craft advisory at Feb 13, 2017, 1:34 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2017, 1:34 AM EST (06:34 UTC)
Expired
Feb 13, 2017, 9:44 AM EST
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

836 
WHUS73 KAPX 130634
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
134 AM EST MON FEB 13 2017

LHZ347>349-131445-
/O.CAN.KAPX.GL.W.0007.000000T0000Z-170213T1000Z/
/O.NEW.KAPX.SC.Y.0015.170213T0634Z-170213T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
134 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-LMZ323-341-342-344>346-130745-
/O.CAN.KAPX.GL.W.0007.000000T0000Z-170213T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
134 AM EST MON FEB 13 2017

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE
WARNING. 

$$
2 follow-up statements
057 
WHUS73 KAPX 130810
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EST MON FEB 13 2017

LMZ342-344>346-131615-
/O.NEW.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
310 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM
EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-131600-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
310 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
978 
WHUS73 KAPX 131444
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
944 AM EST MON FEB 13 2017

LHZ347>349-131545-
/O.CAN.KAPX.SC.Y.0015.000000T0000Z-170213T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
944 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-132245-
/O.EXA.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
944 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM
EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-132245-
/O.CON.KAPX.SC.Y.0016.170213T2000Z-170214T1000Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
944 AM EST MON FEB 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 5 AM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 11:55 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Feb 12, 11:55 PM EST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1155 PM EST Sun Feb 12 2017

.UPDATE...
Issued at 908 PM EST Sun Feb 12 2017

Lake effect snow bands and wind to diminish overnight.

Radar showing lake effect snow bands becoming more disorganized this
evening. Earlier...some beefy bands developed dropping a radar-
estimated 0.20" to 0.25" of liquid precipitation (2 to 4" of snow)
over parts of the favored NW flow areas between 5 and 8pm. KAPX 00z
sounding showed inversion around 6kft with temps around -17C with
plenty of moisture underneath. The bands are becoming more
disorganized as the flow becomes more NNW upstream and drier and
slightly warmer air is starting to work in from the west. Will
continue to see the LES weaken through daybreak. Gusty winds to
gale force at times along the lakeshores will also slowly diminish
overnight as high pressure approaches from the west.

Looks like the advisory will be dropped/end by midnight. Big
question is whether to continue the Gale Warning overnight. Winds
already starting to diminish on both the Lake Michigan and Huron
shorelines. Thinking right now that it could end by midnight but
will make the call after AFD issuance based on observation trends.

&&

.NEAR TERM...(Tonight)
Issued at 349 PM EST Sun Feb 12 2017

...Synoptic snow ends then a little lake effect..

High Impact Weather Potential: Lake effect snow, gusty winds and
blowing snow this evening.

Tonight...Last batch of synoptically driven snow continues to work
its way across north central and northeast lower Michigan at press
time. Meanwhile, cold advection has kicked in. This has allowed for
stronger wind gusts aloft to mix down. Traverse City reported a wind
gust to 46 mph just after 2 pm. Most gusts are expected to be in the
35 to 40 mph range but places near the lakeshores could see slightly
higher than that. Meanwhile...as temperatures aloft cool, over lake
instability will increase. Lake/850 mb delta ts should bottom out in
the mid teens this evening which is sufficient for low end lake
effect. In addition, decent remaining synoptic moisture should aid
in the cause. The flow is currently west northwest with a slight
veering to more northwest this evening expected. So we should be set
up for some lake bands to form for at least a few hours in favored
areas. Ridging/drying and subtle warm air advection later this
evening and especially overnight should lessen intensity of lake
effect bands. Could definitely see a couple of inches of lake effect
before that time with local amounts of a few inches possible. The
lake effect in combination with gusty winds and the already fallen
snow will lead to the continuance of the winter weather advisory for
portions of northwest Lower and eastern Upper. Meanwhile, not enough
falling snow or snow that is dry enough to blow around too much in
non lake effect areas so will be nixing headlines for those areas.
Could see a few isolated wind gusts to near wind advisory criteria
but am not expecting anything widespread or common enough to have
headlines. Lows tonight ranging from around 20 to the middle 20s.

&&

.SHORT TERM...(Monday and Tuesday)
Issued at 349 PM EST Sun Feb 12 2017

Monday...Not a whole lot going on. High pressure continues to ridge
in from the south with continued warming aloft while another clipper
approaches from the north (more for Monday night into Tuesday).
Model soundings try to scour out low level moisture but increase in
mid/upper level moisture. Could see some peeks of sun but overall
another mostly cloudy and mild day is expected. Highs in the lower
and middle 30s.

AJS

...Quick cold shot to bring more lake snows Tuesday night/Wednesday...

High Impact Weather Potential: Lake induced snow showers ramp up
Tuesday night through Wednesday. Some gusty winds as well during
this same time frame.

Pattern Synopsis/Forecast: Split flow/quasi-Rex blocky look to the
large scale pattern across western North America to start this week
will allow northwesterly flow aloft to send a couple of short wave
troughs into the upper Midwest/Great Lakes during the midweek
period.  The upshot of this is a reinforcing push of colder air
heading into the Wednesday time frame...but this appears to be short-
lived as a gradual warming trend may be in the offing for the end of
the week as northern branch ridging developing over western Canada
builds east across the Plains/Midwest with rising heights (and
moderating temperatures) anticipated across the Great Lakes.

Weaker lead short wave trough will drop through Michigan Monday
night...with a stronger trailing piece of energy arriving by Tuesday
night.  This latter feature also has a stronger surface response
with it...a surface low that will be passing east of the upper Lakes
but with a secondary cold front that will bring the main chill back
into the region Tuesday night/Wednesday.  Guidance coming into a
little better agreement with this system...though GFS is still on
the quick side and Canadian GEM is slower with a little different
evolution of upper level height pattern though the impact of this
difference will probably be felt downstream of the Great Lakes
during midweek.

Primary Forecast Concerns: Main focus will be on Tuesday night with
the main surge of cold air.  Lead short wave trough will swing
through Monday night...accompanied by clouds and a relatively low
probability of light snow/flurries along with it. Secondary cold
front passage Tuesday afternoon/evening and accompanying synoptic
support (dynamics/height falls with stronger short wave trough)
should get the lakes activated with lake effect/enhanced snowfall
as inversion heights jump...though it isn't particularly cold with
850mb temperatures falling into the -10c vicinity during the
night. This brings up some potential issues with snow ratios if
there ends up being a fairly deep layer warmer than -10c possibly
reducing snow ratios. But those details can be delved into
later...as of now looking at a pretty good snow setup for north-
northwest flow snow belts (mostly west of I-75) into the day
Wednesday with several inches of snow (probably at least 3-6
inches Tuesday night through Wednesday seems like a good start).

Expect winds to turn gusty Tuesday night in post-secondary cold
front air mass...gusting at least 15-25mph and likely 25-30+mph
along the northern Lower lakeshore areas favored by northwesterly
onshore flow. Winds could be stronger depending on evolution/track
of surface low passing east of the region Tuesday night.

JPB

.LONG TERM...(Tuesday night through Sunday)
Issued at 349 PM EST Sun Feb 12 2017

High Impact Weather Potential...None

Lake effect snow showers will gradually diminish Wednesday night
into Thursday morning as 850mb temperatures start to warm behind a
departing upper trough and drier air works into the area. A pretty
strong baroclinic zone and prolonged WAA will develop over northern
Michigan Thursday afternoon through Friday as upper level ridging
nudges in from the west. Will have to keep a close eye on precip
chances Thursday afternoon through Thursday night as recent GFS runs
have been showing a band of light QPF developing along the
baroclinic zone as it lifts across northern MI. However, this is not
supported by the ECMWF or CMC, which keep the area dry under the
influence of a stronger anticyclone established over southern
Ontario.

The end-of-week WAA pattern flips the switch for a pattern change
heading into next weekend (and beyond), as 850mb temps look to warm
several degrees above freezing during an extended period of general
upper ridging and mainly dry weather. This will translate to surface
temperatures reaching highs in the 40s for many Sat/Sun...perhaps
even low 50s for a few by Sunday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1154 PM EST Sun Feb 12 2017

Lake effect snow showers with some MVFR ceilings and visibilities
will taper off overnight. Otherwise...VFR conditions expected
through the TAF period as high pressure makes a brief appearance
over northern MI. Ceilings will start falling again late Monday
night as a storm system approaches the region from the west.

&&

.MARINE...
Issued at 349 PM EST Sun Feb 12 2017

Northwest gales to continue into the early overnight hours
as a strong upper level disturbance continues to swing across the
region. Wind gusts likely to exceed 40 kts into this evening. Winds
will diminish by Monday morning as the pressure gradient relaxes
with arrival of a surface ridge axis. Winds will then shift into the
southwest Monday afternoon/night and will be gusty on Lake Michigan
into Tuesday when at least sca headlines likely will be needed.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING until 5 AM EST Monday for LHZ345>349.
LM...GALE WARNING until 5 AM EST Monday for LMZ323-341-342-344>346.
LS...NONE.
&&

UPDATE...KJF
NEAR TERM...AJS
SHORT TERM...AJS/JPB
LONG TERM...MEK
AVIATION...KJF
MARINE...AJS
Hazardous weather outlook, Feb 12, 11:44 PM EST, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1144 PM EST Sun Feb 12 2017

MIZ008-015>036-041-042-140445-
Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-
Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse-
Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-
Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
1144 PM EST Sun Feb 12 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

No hazardous weather is expected tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Accumulating snow is possible Tuesday night through Wednesday.

Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-140445-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1144 PM EST Sun Feb 12 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

Gale force wind gusts will continue through late tonight across the
nearshore marine zones of eastern Upper and northern Lower Michigan.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Feb 12, 10:06 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             3 ESE ELMIRA            45.05N 84.79W
02/12/2017  E6.0 INCH        OTSEGO             MI   PUBLIC

            DELAYED REPORT. ESTIMATED 12 HOUR TOTAL.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Feb 12, 10:13 PM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1013 PM EST SUN FEB 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     NON-TSTM WND GST 4 NNW BAY MILLS         46.48N 84.63W
02/12/2017  M48 MPH          CHIPPEWA           MI   BUOY

            BUOY STATION 4 NW BAY MILLS /PTIM4/.

0718 PM     NON-TSTM WND GST 1 NNE LELAND            45.02N 85.76W
02/12/2017  M47 MPH          LMZ344             MI   MESONET

            MESONET STATION LELAND /XLEL/.

0211 PM     NON-TSTM WND GST 1 SE TRAVERSE CITY      44.74N 85.58W
02/12/2017  M46 MPH          GRAND TRAVERSE     MI   ASOS

            ASOS STATION CHERRY CAPITAL AIRPORT /TVC/.

0218 PM     NON-TSTM WND GST 1 NW PELLSTON           45.57N 84.80W
02/12/2017  M44 MPH          EMMET              MI   ASOS

            ASOS STATION PELLSTON RGNL AIRPORT OF EMMET
            COUNTY /PLN/.

0458 PM     NON-TSTM WND GST 1 S SAULT STE. MARIE    46.47N 84.37W
02/12/2017  M44 MPH          CHIPPEWA           MI   ASOS

            ASOS STATION SAULT STE MARIE /ANJ/.

0306 PM     NON-TSTM WND GST 1 NNW SAULT STE. MARIE  46.50N 84.37W
02/12/2017  M44 MPH          CHIPPEWA           MI   BUOY

            BUOY STATION 1 NNW SAULT STE. MARIE /SWPM4/.

0935 PM     NON-TSTM WND GST 1 SW CHARLEVOIX         45.30N 85.27W
02/12/2017  M43 MPH          CHARLEVOIX         MI   AWOS

            AWOS STATION CHARLEVOIX /CVX/.

0450 PM     NON-TSTM WND GST 2 SSW ALPENA            45.05N 83.45W
02/12/2017  M43 MPH          ALPENA             MI   BUOY

            BUOY STATION 1 SSW ALPENA /APNM4/.

0324 PM     NON-TSTM WND GST 3 NNW MUNUSCONG         46.28N 84.21W
02/12/2017  M43 MPH          LSZ322             MI   BUOY

            BUOY STATION 2 NNW MUNUSCONG /WNEM4/.

0205 PM     NON-TSTM WND GST 1 SE GREILICKVILLE      44.79N 85.63W
02/12/2017  M42 MPH          LMZ323             MI   MESONET

            MESONET STATION GREILICKVILLE /XELM/.

0712 PM     NON-TSTM WND GST 3 E SAULT STE. MARIE    46.49N 84.30W
02/12/2017  M42 MPH          CHIPPEWA           MI   BUOY

            BUOY STATION 3 E SAULT STE. MARIE /LTRM4/.

0740 PM     NON-TSTM WND GST 7 NNE NORTHPORT         45.21N 85.55W
02/12/2017  M41 MPH          LEELANAU           MI   MESONET

            MESONET STATION 6 NE NORTHPORT /GTLM4/.

0235 PM     NON-TSTM WND GST 2 NNW GRAYLING          44.68N 84.73W
02/12/2017  M41 MPH          CRAWFORD           MI   AWOS

            AWOS STATION GRAYLING /GOV/.

0340 PM     NON-TSTM WND GST 1 WNW MANISTEE          44.25N 86.35W
02/12/2017  M41 MPH          MANISTEE           MI   MESONET

            MESONET STATION MANISTEE /MEEM4/.

0336 PM     NON-TSTM WND GST 1 N MUNUSCONG           46.26N 84.19W
02/12/2017  M41 MPH          LSZ322             MI   BUOY

            BUOY STATION 1 N MUNUSCONG /RCKM4/.

0415 PM     NON-TSTM WND GST 1 SSE KINROSS           46.25N 84.47W
02/12/2017  M40 MPH          CHIPPEWA           MI   AWOS

            AWOS STATION CHIPPEWA COUNTY INTERNATIONAL
            AIRPORT /CIU/.

0518 PM     NON-TSTM WND GST 1 SSE ALPENA            45.06N 83.43W
02/12/2017  M40 MPH          ALPENA             MI   BUOY

            BUOY STATION ALPENA /LPNM4/.

0355 PM     NON-TSTM WND GST 2 N CADILLAC            44.28N 85.42W
02/12/2017  M40 MPH          WEXFORD            MI   AWOS

            AWOS STATION CADILLAC /CAD/.

0553 PM     NON-TSTM WND GST 1 NNW AU SABLE          44.42N 83.35W
02/12/2017  M40 MPH          IOSCO              MI   AWOS

            AWOS STATION WURTSMITH AFB /OSC/.

0347 PM     NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY  44.35N 84.67W
02/12/2017  M39 MPH          ROSCOMMON          MI   ASOS

            ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/.

&&

MJG

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:10 AM ESTSmall Craft AdvisoryAPX24 hr

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.